Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

On the pill and I skipped my last two periods by starting a new pack instead of taking the sugar pills...this month my period is late and I'm experiencing pregnancy symptoms!

I'm on the pill and have been for about two years. I am usually religious about taking it on time, same time every day and up until 2 months ago I had never skipped a period while on them. The past two months I skipped my sugar pills and started a new pack of pills so I could go without a period because I was going on a trip one month and just didn't want to have one the other. Well this past month I missed two pills...corrected it as soon as I noticed and didn't think anything of it. I should have started on Friday and I've been cramping SO bad but I've also been nauseated, had bad headaches and I've been extremely bloated. Took a test tonight and it was weird...it was like a negative with a big white gap in the middle and a very thin smudge that looked almost like it could have been a positive line but it was too messed up to say so I'm deeming it invalid. Anyone know if skipping my period the past few months could be causing the late period? I'm going to take another test in a few days if my period doesn't come soon but I'm just curious!

Answer Question
 
Anonymous

Asked by Anonymous at 5:56 PM on Dec. 2, 2012 in Pregnancy

Answers (4)
  • Well, from my experience recently, I can tell you skipping the placebo pills and going straight to the new pills DOES NOT make the PMS symptoms go away. I had them worse... and when I finally stopped taking them after four months, I thought I was going to die! I had the worst pain/cramping. I actually thought I was hemorrhaging.


    You could be pregnant, or you could be very messed up.


     

    m-avi

    Answer by m-avi at 5:59 PM on Dec. 2, 2012

  • do not do that


    make an appt and go see your doctor
    Anonymous

    Answer by Anonymous at 7:31 PM on Dec. 2, 2012

  • you probably messed up your cycle by doing that. You can take a test to be sure. Birth Control pills always made me feel pregnant
    JaLayah

    Answer by JaLayah at 8:16 PM on Dec. 2, 2012

  • Thanks ladies!
    Anonymous

    Comment by Anonymous (original poster) at 9:33 PM on Dec. 2, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.